Characterizations based on Rényi entropy of order statistics and record values

Baratpour, S., Ahmadi, J., Arghami, N. R. . Journal of Statistical Planning and Inference 2008. 138 (8) :2544-2551

Locate this article in:

Bibtex

@article{CIS-228239,
  Author = {Baratpour, S. and Ahmadi, J. and Arghami, N. R.},
  Title = {Characterizations based on Rényi entropy of order statistics and record values},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {138},
  Number = {8},
  Year = {2008},
  Pages = {2544--2551},
  Keywords = {Laguerre polynomial, Parallel system, Series system, Minimal repair, Reversed hazard rate function, Minkowski inequality}
}

Similar articles